# SDR NX4R000019

- Difficulty date: June 14, 2011
- Submitted: July 1, 2011
- Operation: General aviation
- Aircraft: N368ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10475
- Aircraft time: 2,845 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP THE AILERON RT DIRECT CABLE PN-0510105-364 WAS FOUND FRAYED WITH MANY BROKEN STRANDS WHERE IS PASSES THROUGH THE NYLON PULLEY (S394) IN THE CENTER CEILING AT FS 65.33.
